Mechanical and transport properties of model foamed solids

Roberts, A. P. and Knackstadt, M. A. (1995) Mechanical and transport properties of model foamed solids. Journal of Materials Science Letters, 14 19: 1357-1359. doi:10.1007/BF00270727


Author Roberts, A. P.
Knackstadt, M. A.
Title Mechanical and transport properties of model foamed solids
Journal name Journal of Materials Science Letters   Check publisher's open access policy
ISSN 0261-8028
1573-4811
Publication date 1995-10
Sub-type Article (original research)
DOI 10.1007/BF00270727
Volume 14
Issue 19
Start page 1357
End page 1359
Total pages 3
Place of publication Norwell, MA, United States
Publisher Kluwer Academic Publishers
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 20 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 22 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 14 Feb 2011, 12:01:02 EST